Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Leech's Avatar
    Leech is offline New Member
    Join Date
    Jun 2003
    Location
    tampa
    Posts
    45

    Health condition after cycling w/Deca

    I had a pre-existing skin condition (erythema multiforme) before my cycle, but I made sure that it was under control for 2 months, to where I barely noticed it, before I finally began. Now that I've finished it's flaring up big time, and I was wondering if anyone knows if it is possibly from my testerone levels being so low (as it's been about 3 weeks since my injection). Can anyone help?

  2. #2
    Leech's Avatar
    Leech is offline New Member
    Join Date
    Jun 2003
    Location
    tampa
    Posts
    45
    Quote Originally Posted by Leech
    I had a pre-existing skin condition (erythema multiforme) before my cycle, but I made sure that it was under control for 2 months, to where I barely noticed it, before I finally began. Now that I've finished it's flaring up big time, and I was wondering if anyone knows if it is possibly from my testerone levels being so low (as it's been about 3 weeks since my injection). Can anyone help?
    I guess the real question is does having a suppressed test level hurt your immune system?

  3. #3
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Yes it can. Any fluctuation in hormone levels can cause problems with other systems.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •